MathSciNet Relay Station
MathSciNet bibliographic data
MR2140448 22E50 (11F70)
Takahashi, Tetsuya On some constants in the supercuspidal characters of ${\rm GL}_l,\ l$ a prime $\not=p$. Trans. Amer. Math. Soc. 357 (2005), no. 6, 2509–2526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement